Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 51-60 of 82 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
51
V-cycle Galerkin-multigrid methods for nonconforming methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.28, no.1, pp.17 - 35, 1998-09

52
Multigrid algorithms for nonconforming and mixed methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher; Yon, YJ, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.19, no.2, pp.502 - 515, 1998-03

53
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

54
A preconditioned GMRES method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.85, no.2-3, pp.201 - 208, 1997-09

55
Multigrid algorithm for cell centered finite difference on triangular meshes

Kwak, Do Youngresearcher; Kwon, HJ; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.105, no.1, pp.77 - 85, 1999-10

56
Discontinuous bubble scheme for elliptic problems with jumps in the solution

Chang, Kwang S.; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.200, no.5-8, pp.494 - 508, 2011

57
Error estimate in L-2 of a covolume method for the generalized Stokes problem

Kang, KS; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.1, pp.165 - 179, 2006-01

58
A stabilized covolume method for the Stokes problem

Kwak, Do Youngresearcher; Kwon, HJ, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.190, no.20-21, pp.2523 - 2532, 2001

59
PRIME SAMPLE SCHEME FOR ALMOST SURE CONVERGENCE OF A GALERKIN APPROXIMATION

Kwak, Do Youngresearcher; SON, S, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.22, no.1, pp.45 - 48, 1991

60
AN ALGEBRAIC GEOMETRIC-METHOD TO CALCULATE BRANCHES NEAR A BIFURCATION POINT

Kwak, Do Youngresearcher; Choi, UJinresearcher; Bae, Sung-Hanresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.19, no.10, pp.87 - 90, 1990

rss_1.0 rss_2.0 atom_1.0